Too much tylenol takes a toll on your liver. This is not good. With all drugs your body becomes used to it and then you have to increase the dosage to get the same results as before. Addictive? Not really. It is a chemical that is very bad for your system though. Please talk to your doctor and ask him/her if they can prescribe you something like ambien which is nonaddictive. And relatively inexpensive. If you go to ambien. Com you can get a 7 day free trial to see if this prescription will work for you.
I do not think you can get addicted to them, but it sounds like you may be getting dependant upon them. With an addiction, there is a pleasure derived from the drug itself, this is because addictive drugs stimulate the release of endorphines in the brain which is how the brain feels pleasure. Dependancy is different. It may not give you any sort of buzz, or pleasure, or whatever therefore you are not addicted... But you are dependant upon them or you are not able to do normal functions... As I am with pain killers. I will probably be addicted to them as well, eventually, but currently only suffer debilitating pain as a result of not having them, but do not go thru any other forms of anxiety or withdrawals when I run out.
You should try substituting something else to help you sleep, such as melatonin (which works well for me, usually). You may end up dependant upon that too, but it is not as harmful to your liver as tylenol in large doses is. I like melatonin because you simply get a pleasant sort of drowsiness, like after thankgiving dinner, and do not get that drugged out feeling that other sleep drugs cause.
Humans can form an "addiction" to anything. It can be either a physical or a psychological dependency. It's definitely possible to become addicted to pain relievers and sleep aids. You didn't say that you take the pills for pain, so I would be inclined to think you have formed a psychological dependency on them, and too much of anything, even an "OTC" drug can prove harmful. You need to find another routine at bedtime.